# SDR HNAA0100010

- Difficulty date: January 30, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 39,620 hours, 46,056 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 51608003
- Part serial: 872
- Condition: Contaminated
- Location: Mlg Ww
- Part time: 15,423 hours, 17,126 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT AC BUS CAUTION LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF.  FOUND DEICE FLUID CONTAMINATION IN NR 1 AC GENERATOR CONNECTOR.  CLEANED CONNECTOR.  ALSO REPLACED NR 1 AC GEN CONTROL UNIT.
